# SDR MASA2013111067984

- Difficulty date: November 10, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERGENCY EXIT SIGN INOPERATIVE.  RERACKED CONNECTOR ON BATTERY NR 2.
